Previous |  Up |  Next


Title: Periodic solutions of $\ddot x=f(x,\dot x)$ (English)
Author: Ráb, Miloš
Language: English
Journal: Proceedings of Equadiff III
Volume: 3rd Czechoslovak Conference on Differential Equations and Their Applications. Brno, Czechoslovakia, August 28 - September 1, 1972
Issue: 1972
Pages: 127-138
Category: math
MSC: 34C25
idZBL: Zbl 0331.34038
idMR: MR0348194
Date available: 2009-02-11T16:38:56Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_03-1972-1_16.pdf 1.416Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo